Cohomologie bornée des surfaces et courants géodésiques
Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 1, p. 115-142
@article{BSMF_1997__125_1_115_0,
     author = {Picaud, Jean-Claude},
     title = {Cohomologie born\'ee des surfaces et courants g\'eod\'esiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {1},
     year = {1997},
     pages = {115-142},
     doi = {10.24033/bsmf.2301},
     zbl = {0888.53049},
     mrnumber = {98h:58146},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1997__125_1_115_0}
}
Picaud, Jean-Claude. Cohomologie bornée des surfaces et courants géodésiques. Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 1, pp. 115-142. doi : 10.24033/bsmf.2301. http://www.numdam.org/item/BSMF_1997__125_1_115_0/

[BaGh] Barge (J.) et Ghys (E.). - Surfaces et cohomologie bornée, Inventiones Math., t. 92, 1988, p. 509-526. | MR 939473 | MR 89e:55015 | Zbl 0641.55015

[BGS] Ballmann (W.), Gromov (M.) and Schroeder (V.). - Manifolds of non positive curvature, Progress in Math., t. 61, 1985. | MR 823981 | MR 87h:53050 | Zbl 0591.53001

[Ba] Bavard (C.). - Longueur stable des commutateurs, L'enseignement mathématique, t. 37, 1991, p. 109-150. | MR 1115747 | MR 92g:20051 | Zbl 0810.20026

[Be] Besson (G.). - Séminaire sur la cohomologie bornée, École Norm. Sup. Lyon (fév. 1988).

[Bo1] Bonahon (F.). - Bouts des variétés hyperboliques de dimension 3, Annals of Math., t. 124, 1986, p. 71-158. | MR 847953 | MR 88c:57013 | Zbl 0671.57008

[Bo2] Bonahon (F.). - The geometry of Teichmüller space via geodesic currents, Inventiones Math., t. 92, 1988, p. 139-162. | MR 931208 | MR 90a:32025 | Zbl 0653.32022

[Bow1] Bowen (R.). - Equilibrium states and the ergodic theory of Anosov diffeomorphisms. - Springer Lectures Notes, Berlin, 1975. | MR 442989 | MR 56 #1364 | Zbl 0308.28010

[Bow2] Bowen (R.). - Hausdorff dimension of quasi-circles, Publ. Math. de l'I.H.E.S., t. 50, 1979, p. p. 11-26. | Numdam | MR 556580 | MR 81g:57023 | Zbl 0439.30032

[BoSe] Bowen (R.) and Series (C.). - Markov maps associated to Fuchsian groups, Publ. Math. I.H.E.S., t. 50, 1979, p. 153-170. | Numdam | MR 556585 | MR 81b:58026 | Zbl 0439.30033

[Br] Brooks (R.). - Some remarks on bounded cohomology, Annals Math. Studies, t. 97, 1980, p. 53-63. | MR 83a:57038 | Zbl 0457.55002

[EpFu] Epstein (D.B.A.) and Fujiwara (K.). - The second bounded cohomology of word hyperbolic groups. - Prépublication, 1994.

[Gh1] Ghys (E.). - Groupes d'homéomorphismes du cercle et cohomologie bornée, Contemporary Math., t. 58, 1987, p. 81-105. | MR 88m:58024 | Zbl 0617.58009

[Gh2] Ghys (E.). - Communication orale.

[GhHa] Ghys (E.) et De La Harpe (P.). - Sur les groupes hyperboliques d'après M. Gromov. - Birkhäuser, 1990. | MR 92f:53050 | Zbl 0731.20025

[Gre] Greenleaf (F.P.). - Invariant means on topological groups. - Math. Stud., Van Nostrand, 1969. | MR 40 #4776 | Zbl 0174.19001

[Gri] Grigorchuk (R.I.). - Some results on bounded cohomology, in Combinatorial and Geometric Group Theory, Lecture Note Series, t. 204, 1993, p. 111-163. | MR 96j:20073 | Zbl 0853.20034

[Gro] Gromov (M.). - Volume and bounded cohomology, Pub. Math. I.H.E.S., t. 56, 1982, p. 5-100. | Numdam | MR 84h:53053 | Zbl 0516.53046

[Iv] Ivanov (N.V.). - Foundations of the theory of bounded cohomology, Zap. Nau. Sem. Len. ot. Mat. Inst. im V.A. Steklova, t. 167, 1988, p. 69-109. | MR 87b:53070 | Zbl 0573.55007

[Kai1] Kaimanovich (V.A.). - Ergodicity of harmonic invariant measures for the geodesic flow on hyperbolic spaces., J. Reine angew. Math., t. 455, 1994, p. 57-103. | MR 95g:58130 | Zbl 0803.58032

[Kai2] Kaimanovich (V.A.). - Communication orale.

[K1] Klingenberg (W.). - Riemannian geometry. - W. de Gruyter, DATE???. | Zbl 0495.53036

[Le] Ledrappier (F.). - Structure au bord des variétés à courbure négative, Séminaire de théorie spectrale et géométrie, Grenoble 1994-1995, p. 97-122. | Numdam | Zbl 0931.53005

[Ma] Matsumoto (S.). - Numerical invariants for semi-conjugacy of homeomorphisms of the circle, Proc. A.M.S., t. 98, n° 1, 1986, p. 163-168. | MR 88b:58121 | Zbl 0598.57030

[MaMo] Matsumoto (S.) and Morita (S.). - Bounded cohomology of certains groups of homeomorphisms. - Proc. A.M.S., t. 94, 1985, p. 539-544. | MR 87e:55006 | Zbl 0536.57023

[Mi] Mitsumatsu (Y.). - Bounded cohomology and l1 homology of surfaces, Topology, t. 23, n° 4, 1984, p. 465-471. | MR 86f:57010 | Zbl 0568.55002

[Ni] Nicholls (P.J.). - The ergodic theory of discrete groups. - Cambridge University Press, 1989. | MR 91i:58104 | Zbl 0674.58001

[Ot] Otal (J.P.). - Le spectre marqué des surfaces à courbure négative, Ann. of Math., t. 13, 1990. | MR 91c:58026 | Zbl 0699.58018

[Pat] Patterson (S.J.). - The limit set of a Fuchsian group, Acta Math., t. 136, 1976, p. 241-273. | MR 56 #8841 | Zbl 0336.30005

[Pi] Picaud (J.C.). - Thèse de l'Université de Grenoble, oct. 1995.

[PoSh] Pollicott (M.) and Sharp (R.). - Comparison theorems and orbit counting in hyperbolic geometry, prépublication.

[Se1] Series (C.). - The infinite word problem and limit sets in Fuchsian groups, Ergodic Theory and Dynamical Systems, t. 1, 1981, p. 337-360. | MR 84d:30084 | Zbl 0483.30029

[Se2] Series (C.). - Geometrical Markov coding of geodesics on surfaces of constant negative curvature, Ergodic Theory and Dynamical Systems, t. 6, 1986, p. 601-625. | MR 88k:58130 | Zbl 0593.58033

[Yu] Yue (C.B.). - The ergodic theory of discrete isometry groups on manifolds of variable negative curvature, prépublication, 1992.

[Zi1] Zimmer (R.J.). - Ergodic Theory and Semisimple Groups. - Monographs in Math., Birkhäuser, 1984. | MR 86j:22014 | Zbl 0571.58015

[Zi2] Zimmer (R.J.). - On the cohomology of ergodic groups actions, Israel J. Math., t. 35, 1980, p. 289-300. | MR 81m:22011 | Zbl 0442.28026